# SDR MWEA99776

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593601020
- Condition: Misrepaired
- Location: Bs 1401
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR SPLICE OF LONGERON 18 RIGHT AT STATION 1401 TO 1418 WAS NOT ACCEPTABLE.  MAINTENANCE FABRICATED AND INSTALLED PROPER REPAIR SPLICE.
